MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY SET, 1 CLAVE Y-SITE, SECURE LOCK, 100 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY SET, 1 CLAVE Y-SITE, SECURE LOCK, 100 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 12661-01
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.
 
Event or Problem Description
The event involved a primary set, 1 clave y-site, secure lock, 100 inch where it was reported malfunction/unstable drop continue regulator.The event was noted during use in patient.Product failure was at the clamp.No medical intervention and no blood loss.There was patient involvement, no patient harm and no delay in critical therapy.This is the first of five occurrences.
 
Additional Manufacturer Narrative
Received one (1) new 12661-01 primary set , 1 clave y-site, secure lock for inspection.No damages or anomalies noted.The set was primed according to packaging directions.There were no issues priming.Each of the clamps were engaged and flow stopped.When the clamps were disengaged flow continued.The set functioned according to product design.The reported complaint could not be replicated or confirmed.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint device was returned on 9/21/2023.

Brand Name
PRIMARY SET, 1 CLAVE Y-SITE, SECURE LOCK, 100 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17732201
Report Number9615050-2023-00420
Device Sequence Number6572295
Product Code FPA
UDI-Device Identifier10887787005636
UDI-Public(01)10887787005636(17)260201(10)13487854
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K142367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Catalogue Number12661-01
Device Lot Number13487854
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer10/12/2023
Initial Report FDA Received Date09/12/2023
Supplement Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown